Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Suffering from plantar facitis in foot. Taking medicines. Stomach upset, headache, dizziness. Suggestions?

I am suffering from Plantar Facitis in the right foot . I have been given Indocap S.R.75 mg (Salt Indomethacin one capsule after the each meal) and one tablet of Racifer 40 mg (salt Esomeprazole ) empty stomach by my doctor. I am taking this medicine for the last two days. After taking this medicine my stomach is upset, I have a splitting headache and feeling dizzy too. Though the pain is better. For how many days should I take this medicine in order to have lasting effect from the pain? Or is there any other medicine with minimum side-effects? I am a 50yrs old housewife and it is difficult to manage home with so many problems? Thanks
Asked On : Sun, 4 Nov 2012
Answers:  2 Views:  119
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Dear Concerned Madam.,

The Plantar Fascitis described by you can be treated by Physiotherapy and Medicines at first and later by intralesional corticosteroid injection as decided by a qualified Orthopedic Surgeon in a Hospital as a final treatment or other surgical procedures as decided by Ortho surgeon.
In all probability due to side effects of Capsule prescribed you are suffering with stomach problems and without seeing the patient we can not issue Prescription for Medicines.
Kindly consult a locally available ortho -doctor to modify the protocol as above.

Wishing you a quick recovery.

Dr Lt Cdr ASN Bhushan.

Answered: Wed, 7 Nov 2012
I find this answer helpful
General & Family Physician Dr. Debraj Jash's  Response
Thanks for query. Plantar fascitis can be cured by pharmacotherapyor physiotherapy. You probably complained of severe pain. Indomethacin was given as an analgesic. It has no role in correcting the cause of plantar fascitis. If you have no pain at the moment, then you may stop indomethacin after consultation with an orthopaedics surgeon. someprazole was given to counteract the side effects of indomethacin. You should continue it for a week as you complained of stomach upset. Plantar fascitis may require intralesional corticosteroid injection or corrective surgery. You should visit an orthopaedics surgeon regarding your problem. It is difficult to give a definite opinion without having detailed clinical checkup.Hope,I satisfied your queries.
Answered: Wed, 7 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor